MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC.(CRM-SYLMAR) DURATA STS OPTIM PASSIVE FIXATION, DF-4 CONNECTOR; PERMANENT DEFIBRILLATOR ELECTRODES

ST. JUDE MEDICAL, INC.(CRM-SYLMAR) DURATA STS OPTIM PASSIVE FIXATION, DF-4 CONNECTOR; PERMANENT DEFIBRILLATOR ELECTRODES
Model Number 7170Q/65
Medical Device Problem Codes Capturing Problem (2891); Device Sensing Problem (2917); Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a drastic drop in sensing and significant increase in capture thresholds was observed on the right ventricular (rv) lead.Programming changes were made.The patient was stable.
 
Additional Manufacturer Narrative
The reported events were lead dislodgement, ¿drastic drop in sensing¿ and ¿increase in rv threshold¿.The reported events of ¿drastic drop in sensing¿ and ¿increase in rv threshold¿ were not confirmed.As received, a complete lead was returned in one piece.Electrical testing and x-ray examinations did not find any indication of conductor fractures or internal shorts.Visual inspection of the lead did not find any anomalies.All tines were intact and undamaged.
 
Event or Problem Description
New information received notes the right ventricular (rv) lead was dislodged.Detections were programmed off prior to proceeding with a procedure.The rv lead was explanted and replaced.There were no complications as a result of the procedure.

Brand Name
DURATA STS OPTIM PASSIVE FIXATION, DF-4 CONNECTOR
Common Device Name
PERMANENT DEFIBRILLATOR ELECTRODES
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer Contact
richard williamson
15900 valley view court
sylmar, CA 91342
MDR Report Key17646952
Report Number2017865-2023-40615
Device Sequence Number14850686
Product Code NVY
UDI-Device Identifier05414734503266
UDI-Public05414734503266
Combination Product (Y/N)Y
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
P950022
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/07/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2024
Device Model Number7170Q/65
Device Lot NumberA000118833
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/10/2023
Supplement Date Received by Manufacturer09/18/2023
Initial Report FDA Received Date08/29/2023
Supplement Report FDA Received Date10/07/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/03/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
GALLANT ICD
Outcome Attributed to Adverse Event Required Intervention;
Patient Age87 YR
Patient SexMale